# SDR SWAA2024110155193

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8863Q
- Make and model: Boeing 737-8
- Aircraft serial: 67864
- Aircraft time: 4,954 hours, 2,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL PORTION OF EMERGENCY ESCAPE SLIDE PROTRUDING UNDERNEATH FRONT CENTER- AFT SLIDE- F.O.SIDE<[01] TUCKED SLIDE CORNER BACK INTO COVER PER SIP
